RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 20–88 (Mi izv2211)  

This article is cited in 5 scientific papers (total in 5 papers)

On local “class fields” of elliptic curves

O. N. Vvedenskii


Abstract: In this paper a method is given for computing the Tate–Shafarevich pairing on elliptic curves for simple cyclic extensions. With this foundation the properties of the Tate–Shafarevich pairing are investigated over both a local field and a general local field of definition.

Full text: PDF file (6794 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 19–84

Bibliographic databases:

UDC: 513.6
MSC: 12B25, 14H45, 14G20
Received: 14.12.1971

Citation: O. N. Vvedenskii, “On local “class fields” of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 20–88; Math. USSR-Izv., 7:1 (1973), 19–84

Citation in format AMSBIB
\Bibitem{Vve73}
\by O.~N.~Vvedenskii
\paper On local ``class fields'' of elliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 20--88
\mathnet{http://mi.mathnet.ru/izv2211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335525}
\zmath{https://zbmath.org/?q=an:0259.14009}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 19--84
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001924}


Linking options:
  • http://mi.mathnet.ru/eng/izv2211
  • http://mi.mathnet.ru/eng/izv/v37/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Vvedenskii, “On “universal norms” of formal groups defined over the ring of integers of a local field”, Math. USSR-Izv., 7:4 (1973), 733–747  mathnet  crossref  mathscinet  zmath
    2. O. N. Vvedenskii, “On quasi-local “class fields” of elliptic curves. I”, Math. USSR-Izv., 10:5 (1976), 913–936  mathnet  crossref  mathscinet  zmath
    3. O. N. Vvedenskii, “On pairings in elliptic curves over global fields”, Math. USSR-Izv., 12:2 (1978), 225–246  mathnet  crossref  mathscinet  zmath
    4. V. I. Andriichuk, “On elliptic curves over pseudolocal fields”, Math. USSR-Sb., 38:1 (1981), 83–94  mathnet  crossref  mathscinet  zmath  isi
    5. N. M. Glazunov, “Dvoistvennost v abelevykh mnogoobraziyakh i formalnykh gruppakh nad lokalnymi polyami”, Chebyshevskii sb., 19:1 (2018), 44–56  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:156
    Full text:72
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020